# SDR P5CA9800345

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2000-2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2000-2020 STR 33L -34L FUSELAGE SKIN FOUND DENT.  AREA SMOOTHED OUT PER SRM 51-01-01, TREATED PER SRM 51-10-02, NO CRACK EVIDENT.
